# SDR YV3R2019101220199

- Difficulty date: October 3, 2019
- Submitted: October 12, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10706
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: C7924R
- Part serial: 5329
- Condition: Inoperative
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: ROTOR NEEDLE IS NOT WORKING.
